Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 183, NWS Wichita, KS

June 30, 2017Labette County, Montgomery County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 30, 2017, 3:45 AM CDT for Labette County, Montgomery County, Kansas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2017, 3:45 AM CDT (08:45 UTC)
Expired
Jun 30, 2017, 4:33 AM CDT
In force
48 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Labette County, KS, Montgomery County, KS

The radar

The Tulsa radar (KINX), 106 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 4:00 AM CDTTSTM WND GST 60Coffeyville Airport, KSDELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 10:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 973 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
973 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

585 
WUUS53 KICT 300845
SVRICT
KSC099-125-300945-
/O.NEW.KICT.SV.W.0183.170630T0845Z-170630T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
345 AM CDT FRI JUN 30 2017

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Labette County in southeastern Kansas...
  Southeastern Montgomery County in southeastern Kansas...

* Until 445 AM CDT

* At 345 AM CDT, severe thunderstorms were located along a line
  extending from 6 miles north of Mound Valley to near Tyro, moving
  southeast at 40 mph.

  HAZARD...70 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Parsons, Coffeyville, Cherryvale, Caney, Oswego, Chetopa, Altamont,
  Edna, Dearing, Mound Valley, Tyro, Liberty, Bartlett, Labette,
  Angola, Dennis, Big Hill Lake and Coffeyville Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9596 3737 9539 3726 9507 3700 9508
TIME...MOT...LOC 0845Z 299DEG 19KT 3730 9541 3701 9586 

HAIL...0.88IN
WIND...70MPH
 
$$

ES
3 follow-up statements
773 
WWUS53 KICT 300859
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
359 AM CDT FRI JUN 30 2017

KSC099-125-300945-
/O.CON.KICT.SV.W.0183.000000T0000Z-170630T0945Z/
Labette KS-Montgomery KS-
359 AM CDT FRI JUN 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR LABETTE AND SOUTHEASTERN MONTGOMERY COUNTIES...

At 357 AM CDT, severe thunderstorms were located along a line
extending from near Parsons to near Dearing, moving east at 35 mph.

HAZARD...60 mph winds and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Parsons, Coffeyville, Cherryvale, Caney, Oswego, Chetopa, Altamont,
Edna, Dearing, Mound Valley, Tyro, Liberty, Bartlett, Labette,
Angola, Dennis, Big Hill Lake and Coffeyville Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms that may cause 
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9596 3737 9539 3726 9507 3700 9508
TIME...MOT...LOC 0857Z 288DEG 30KT 3729 9526 3700 9571 

HAIL...0.75IN
WIND...60MPH
 
$$

ES
400 
WWUS53 KICT 300918
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
418 AM CDT FRI JUN 30 2017

KSC125-300926-
/O.CAN.KICT.SV.W.0183.000000T0000Z-170630T0945Z/
Montgomery KS-
418 AM CDT FRI JUN 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...

The thunderstorms that prompted the warning have moved out of the 
warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch number 383 remains in effect until 500 
AM CDT for southeastern Kansas.

LAT...LON 3700 9508 3700 9552 3729 9552 3737 9539
      3726 9507
TIME...MOT...LOC 0916Z 272DEG 41KT 3721 9508 3699 9541 

$$

KSC099-300945-
/O.CON.KICT.SV.W.0183.000000T0000Z-170630T0945Z/
Labette KS-
418 AM CDT FRI JUN 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR LABETTE COUNTY...

At 416 AM CDT, severe thunderstorms were located along a line
extending from near Oswego to 5 miles southwest of Edna, moving east
at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Parsons, Oswego, Chetopa, Altamont, Edna, Mound Valley, Bartlett,
Labette, Angola, Dennis and Big Hill Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9508 3700 9552 3729 9552 3737 9539
      3726 9507
TIME...MOT...LOC 0916Z 272DEG 41KT 3721 9508 3699 9541 

HAIL...0.75IN
WIND...60MPH
 
$$

ES
596 
WWUS53 KICT 300933
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
433 AM CDT FRI JUN 30 2017

KSC099-300941-
/O.CAN.KICT.SV.W.0183.000000T0000Z-170630T0945Z/
Labette KS-
433 AM CDT FRI JUN 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR LABETTE COUNTY IS CANCELLED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning has
been cancelled.

A severe thunderstorm watch number 383 remains in effect until 500 
AM CDT for southeastern Kansas.

To report severe weather please contact your law enforcement agency. 
They will relay your report to the National Weather Service Wichita.

LAT...LON 3700 9508 3700 9552 3729 9552 3737 9539
      3726 9507
TIME...MOT...LOC 0930Z 299DEG 19KT 3717 9500 3695 9533 

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:34 AM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 30, 2:34 AM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
234 AM CDT Fri Jun 30 2017

.SHORT TERM...(Today through Sunday)
Issued at 229 AM CDT Fri Jun 30 2017

Quasi-Linear mesoscale convective complex (MCS) is making slow
progress to the east-southeast early this morning, with some bouts
with strong winds along the leading edge. Propagation vectors
suggest that MCS will make slow progress to the east/southeast, at
least until sunrise, with some backbuilding potentially leading to
some heavy rainfall problems across south central KS. Think most of
central KS is in the clear, but portions of southern KS will see
likely pops for a good portion of the early morning hours.

Expect the convection to linger well into the morning hours for
portions of SE KS and possibly south central KS, as low level
moisture transport continues to feed into SE KS.  As the morning
progresses, the resident synoptic front will slowly push south into
nrn oK for the afternoon hours. How far south the front actually
makes it, is the real question. Position of this front for the late
afternoon and evening hours will be the key to where the most
widespread thunderstorm development into this evening will occur.
Most of the short range hi-rez models suggest, most of the the
strongest convection will stay just south of the forecast area. So
plan on leaving a low pop in extreme SE KS just in case elevated
storms north of the boundary can make it into the region. Will also
leave a low pop from some scattered showers across across the rest
of the area, as models suggest a shortwave in the weak westerly to
NW flow will drop south across Central KS this evening.

Expect a diminishing trend to the shower/storm chance late tonight
into early on Sat across most of the forecast region, as convection
in OK dominates things into early Sat.

Sat looks to be dry and seasonal, as weak ridging moves across the
plains. So a seasonal temp day, with temps in the upper 80s

Warm advection and low level moisture transport looks to return for
Sun afternoon for the western sections of the forecast area. This
increasing unstable air mass in a weakly capped environment will
probably lead to some widely scattered convection developing for Sun
afternoon due to diurnal heating for western sections of the
forecast area.

Ketcham

.LONG TERM...(Sunday night through Thursday)
Issued at 229 AM CDT Fri Jun 30 2017

GFS shows the mid level warm advection Sun night, will be the
beginning of a rather unsettled weather period, as mid-upper flow
shifts to a weak west-NW flow pattern. Shortwaves in this flow
pattern will lead to periodic thunderstorm chances for Sun night
through the middle of next week, including the 4th of July holiday.
Trying to place the location and timing of the convection is
questionable. But GFs suggests an MCS for late Sun night and another
for Mon night.  Could potentially see a lull in the MCS activity for
Tue night for the holiday, stay tuned.

Ketcham

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1201 AM CDT Fri Jun 30 2017

A line of showers and storms will spread south and east across the
area during the early morning hours. Transient MVFR/IFR will
develop under the heaviest activity but quickly return to VFR. The
line of storms may be capable of 40-50+ knot winds as it develops
across south central KS. A cold front will clear the area late
tonight and through the morning hours on Fri with breezy northeast
winds prevailing in it's wake.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    84  63  88  68 /  40  20   0  10
Hutchinson      83  60  88  67 /  30  20   0  10
Newton          82  61  87  66 /  30  20   0  10
ElDorado        81  61  86  66 /  40  20   0  10
Winfield-KWLD   83  63  88  68 /  50  30   0  20
Russell         82  58  89  67 /  30  20   0  10
Great Bend      82  58  88  66 /  30  20   0  20
Salina          84  61  90  68 /  30  20   0   0
McPherson       83  59  88  66 /  30  20   0  10
Coffeyville     83  65  87  67 /  80  50  10  10
Chanute         82  63  87  65 /  50  40   0   0
Iola            82  62  86  64 /  50  30   0   0
Parsons-KPPF    82  64  87  66 /  70  50  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Ketcham
LONG TERM...Ketcham
AVIATION...MWM
Hazardous weather outlook, Jun 29, 8:55 PM CDT, 6 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
855 PM CDT Thu Jun 29 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-302200-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
855 PM CDT Thu Jun 29 2017

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

A complex of of strong and severe storms will move southeast across
Kansas tonight. The primary threats will be damaging winds and heavy
rain with localized flooding possible. A few reports of large hail
may also be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A few strong to severe storms remain possible Friday afternoon over
far southern Kansas, although better chances will be further south
across Oklahoma.

After a break Saturday, periodic chances for storms will return to
the area from Sunday through next week. While organized severe
weather is unlikely, strong to marginally severe storms and heavy
rainfall are possible.

.SPOTTER INFORMATION STATEMENT...

Storm spotters may be needed this evening over east-central Kansas,
and areawide overnight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Jun 30, 2:18 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Wichita KS
218 AM CDT FRI JUN 30 2017

KSZ092-093-300745-
Cowley KS-Sumner KS-
218 AM CDT FRI JUN 30 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Cowley County in south central Kansas...
  Eastern Sumner County in south central Kansas...

* Until 245 AM CDT

* At 217 AM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 5 miles
  northwest of Belle Plaine to Oxford to 5 miles northwest of
  Chilocco...and moving east at 55 mph.

wind gusts up to 55 mph will be possible with these storms.

* Locations impacted include...
  Arkansas City, Winfield, Mulvane, Belle Plaine, Oxford, Udall,
  Dexter, Geuda Springs, Rock, Maple City, Winfield City Lake and
  Strother Field Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issues by the National Weather
Service.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
south central Kansas.

LAT...LON 3725 9723 3747 9744 3747 9701 3733 9677
      3700 9665 3700 9723
TIME...MOT...LOC 0718Z 265DEG 50KT 3744 9736 3726 9715 3702 9715

LAWSON
Special weather statement, Jun 30, 2:36 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wichita KS
236 AM CDT FRI JUN 30 2017

KSZ071-072-094>096-300800-
Wilson KS-Woodson KS-Neosho KS-Allen KS-Elk KS-
236 AM CDT FRI JUN 30 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Wilson County in southeastern Kansas...
  Eastern Woodson County in southeastern Kansas...
  Neosho County in southeastern Kansas...
  Allen County in southeastern Kansas...
  Northeastern Elk County in southeastern Kansas...

* Until 300 AM CDT

* At 236 AM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near La
  Harpe to 6 miles west of Fredonia...and moving east at 50 mph.

wind gusts up to 55 mph will be possible with these storms.

* Locations impacted include...
  Parsons, Chanute, Iola, Neodesha, Fredonia, Humboldt, Yates Center,
  Erie, St. Paul, La Harpe, Gas, Moran, Thayer, Altoona, Longton,
  Buffalo, Fall River, Neosho Falls, Galesburg and Elk Falls.

A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern Kansas.

LAT...LON 3738 9518 3738 9629 3761 9604 3760 9596
      3767 9596 3804 9554 3803 9508
TIME...MOT...LOC 0736Z 269DEG 43KT 3795 9531 3750 9593

LAWSON
Local storm report, Jun 30, 2:43 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
243 AM CDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 AM     TSTM WND GST     CHANUTE                 37.67N 95.46W
06/30/2017  M58 MPH          NEOSHO             KS   ASOS

&&

METZGER
Local storm report, Jun 30, 2:46 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
246 AM CDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             9 N YATES CENTER        38.00N 95.75W
06/29/2017  M1.00 INCH       WOODSON            KS   TRAINED SPOTTER

0739 PM     HAIL             9 N YATES CENTER        38.00N 95.75W
06/29/2017  M0.50 INCH       WOODSON            KS   TRAINED SPOTTER

0739 PM     TSTM WND GST     9 N YATES CENTER        38.00N 95.75W
06/29/2017  E60.00 MPH       WOODSON            KS   TRAINED SPOTTER

0746 PM     HAIL             10 NNE YATES CENTER     38.01N 95.68W
06/29/2017  M0.75 INCH       WOODSON            KS   TRAINED SPOTTER

0943 PM     HAIL             3 NNE KINGMAN           37.69N 98.08W
06/29/2017  M0.50 INCH       KINGMAN            KS   TRAINED SPOTTER

1128 PM     HAIL             6 SSE WESTFALL          38.86N 97.96W
06/29/2017  M0.25 INCH       ELLSWORTH          KS   TRAINED SPOTTER

1128 PM     TSTM WND GST     6 SSE WESTFALL          38.86N 97.96W
06/29/2017  E55.00 MPH       ELLSWORTH          KS   TRAINED SPOTTER

1140 PM     HAIL             TURON                   37.81N 98.43W
06/29/2017  E1.75 INCH       RENO               KS   PUBLIC

            REPORTED RECEIVED VIA SOCIAL MEDIA.

1145 PM     HAIL             TURON                   37.81N 98.43W
06/29/2017  E2.00 INCH       RENO               KS   PUBLIC

            REPORT RECIVED VIA SOCIAL MEDIA.

1201 AM     TSTM WND GST     HUTCHINSON              38.07N 97.91W
06/30/2017  M62.00 MPH       RENO               KS   ASOS

1202 AM     TSTM WND GST     SALINA                  38.82N 97.62W
06/30/2017  M64.00 MPH       SALINE             KS   ASOS

1230 AM     TSTM WND GST     KINGMAN                 37.65N 98.11W
06/30/2017  E60.00 MPH       KINGMAN            KS   PUBLIC

            3-4 INCH TREE LIMBS DOWN AS WELL.

0122 AM     TSTM WND GST     4 NE WALDRON            37.03N 98.13W
06/30/2017  E55.00 MPH       HARPER             KS   TRAINED SPOTTER

0122 AM     TSTM WND GST     6 ENE BLUFF CITY        37.11N 97.76W
06/30/2017  E60.00 MPH       SUMNER             KS   TRAINED SPOTTER

0146 AM     TSTM WND GST     MCCONNELL AFB           37.62N 97.27W
06/30/2017  M69.00 MPH       SEDGWICK           KS   ASOS

0146 AM     TSTM WND GST     CHANUTE                 37.67N 95.46W
06/30/2017  M58.00 MPH       NEOSHO             KS   ASOS

0158 AM     TSTM WND GST     1 E CALDWELL            37.03N 97.59W
06/30/2017  E60.00 MPH       SUMNER             KS   TRAINED SPOTTER

&&

METZGER
Local storm report, Jun 30, 2:50 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
250 AM CDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     TSTM WND GST     CHANUTE                 37.67N 95.46W
06/30/2017  M58.00 MPH       NEOSHO             KS   ASOS

            CORRECTED FOR TIME

&&

METZGER
Local storm report, Jun 30, 3:30 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
330 AM CDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND DMG     CHANUTE                 37.67N 95.46W
06/30/2017                   NEOSHO             KS   LAW ENFORCEMENT

            TREES AND POWER LINES WERE BLOWN DOWN ACROSS TOWN. THE
            REPORT WAS RECEIVED AT 320 AM CDT.

&&

EPS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:23 PM CDTSpecial Weather StatementICTWoodson37 min
Jun 29, 7:26 PM CDTSevere Thunderstorm WarningICTWoodson49 min
Jun 29, 8:17 PM CDTSpecial Weather StatementICTWoodson28 min
Jun 29, 8:45 PM CDTSpecial Weather StatementICTKingman30 min
Jun 29, 9:14 PM CDTSpecial Weather StatementICTReno31 min
Jun 29, 9:26 PM CDTSevere Thunderstorm WarningICTKingman, Reno25 min
Jun 29, 10:28 PM CDTSpecial Weather StatementICTLincoln32 min
Jun 29, 10:55 PM CDTSevere Thunderstorm WarningICTMcPherson, Rice, Saline65 min
Jun 29, 11:04 PM CDTSpecial Weather StatementICTEllsworth, Lincoln26 min
Jun 29, 11:25 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno, Rice39 min
Jun 29, 11:42 PM CDTSevere Thunderstorm WarningICTKingman63 min
Jun 29, 11:59 PM CDTAreal Flood WarningICTMcPherson14 hr
Jun 30, 12:10 AM CDTSevere Thunderstorm WarningICTSaline35 min
Jun 30, 12:14 AM CDTSpecial Weather StatementICTHarvey, McPherson, Marion, Reno31 min
Jun 30, 12:37 AM CDTSpecial Weather StatementICTHarvey, Marion23 min
Jun 30, 12:44 AM CDTSevere Thunderstorm WarningICTKingman, Sedgwick46 min
Jun 30, 1:05 AM CDTSevere Thunderstorm WarningICTHarper40 min
Jun 30, 1:12 AM CDTSevere Thunderstorm WarningICTSedgwick48 min
Jun 30, 1:42 AM CDTSpecial Weather StatementICTHarper33 min
Jun 30, 1:49 AM CDTSevere Thunderstorm WarningICTSumner41 min
Jun 30, 1:57 AM CDTSpecial Weather StatementICTButler33 min
Jun 30, 2:10 AM CDTSpecial Weather StatementICTWoodson35 min
Jun 30, 2:18 AM CDTSpecial Weather StatementICTCowley27 min
Jun 30, 2:36 AM CDTSpecial Weather StatementICTAllen, Neosho, Wilson24 min
Jun 30, 2:45 AM CDTSevere Thunderstorm WarningICTAllen, Labette, Montgomery, Neosho, Wilson45 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.